# SDR SWAA2025092216262

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 17,322 hours, 7,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Zone 200
- Component: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND OVERWING EXIT FORWARD LOWER EMERGENCY EXIT LIGHT HAS MISSING BULB.   ALL EMERGENCY LIGHTS FIX ON CCN TTG8Q0158U83.
